# SDR 08FDEA04274

- Difficulty date: October 8, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 40,187 hours, 27,171 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX1398
- Condition: Corroded
- Location: Bs 880-920
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, SEAT TRACK CORRODED AT STA 880 TO STA 920 , BL 0.  REMOVED FLOOR BOARD IAW SRM 51-30-2, REMOVED SEAT TRACK OUT OF LIMITS IAW SRM 51-30-2; FABRICAETD NEW SEAT TRACK SECTION, LOCATED AND DRILLED.  IAW SRM 53-10-5. DRAWING 53 FX 1497 REV TREATED AND PRIMED IAW SRM 51-10-2; INSTALLED NEW SEAT TRACK SECTION IAW SRM 51-30-2 AND DRAWING F 53 FX 1479 REV S INSTALL FLOOR BOARD IAW SRM 51-30-2.
